• 8010

    Kopernikusgasse 24 Graz

    Austria

Research Output

2020

A graph-theoretic criterion for absolute irreducibility of integer-valued polynomials with square-free denominator

Frisch, S. & Nakato, S., 3 Apr 2020, In : Communications in Algebra. 8 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Approximation to uniform distribution in SO(3)

Ferizović, D. & Beltrán, C., 9 May 2020, Springer Nature, 24 p.

Research output: Working paperResearchpeer-review

A sequence of polynomials with optimal condition number

Etayo Rodriguez, M. D. U., Beltran, C., Ortega-Cerda, J. & Marzo, J., 3 Apr 2020, (Accepted/In press) In : Journal of the American Mathematical Society.

Research output: Contribution to journalArticleResearchpeer-review

Free proalgebraic groups

Wibmer, M., 19 Feb 2020, In : Épijournal de Géometrie Algébrique. 4, 36 p., 1.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Hyperuniform point sets on the sphere: probabilistic aspects

Brauchart, J. S., Grabner, P. J., Kusner, W. B. & Ziefle, J., 14 Jun 2020, (Accepted/In press) In : Monatshefte für Mathematik. 19 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Modular hyperbolas and Beatty sequences

Technau, M., 1 Mar 2020, In : Journal of Number Theory. 208, p. 148-167 20 p.

Research output: Contribution to journalArticleResearchpeer-review

Non-absolutely irreducible elements in the ring of Integer-valued polynomials

Nakato, S., 4 Jan 2020, In : Communications in Algebra.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

On a problem of Pillai with Fibonacci numbers and powers of 3

Ddamulira, M., 1 Jul 2020, In : Boletín de la Sociedad Matemática Mexicana. 26, 2, p. 263-277

Research output: Contribution to journalArticleResearchpeer-review

Open Access

On the exponential Diophantine equation related to powers of two consecutive terms of Lucas sequences

Ddamulira, M. & Luca, F., 30 Mar 2020, (Accepted/In press) In : The Ramanujan Journal. 35 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

On the problem of Pillai with k-generalized Fibonacci numbers and powers of 3

Ddamulira, M. & Luca, F., 9 Apr 2020, In : International Journal of Number Theory. 16, p. 1-24

Research output: Contribution to journalArticleResearchpeer-review

Open Access

On the x-coordinates of Pell equations that are products of two Lucas numbers

Ddamulira, M., 13 Feb 2020, In : The Fibonacci Quarterly. 58, 1, p. 18-37

Research output: Contribution to journalArticleResearchpeer-review

Open Access

On the x-coordinates of Pell equations which are k-generalized Fibonacci numbers

Ddamulira, M. & Luca, F., 1 Feb 2020, In : Journal of Number Theory. 207, p. 156-195 40 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Polynomial products modulo primes and applications

Klurman, O. & Munsch, M., 1 Jan 2020, In : Monatshefte fur Mathematik. 17 p.

Research output: Contribution to journalArticleResearchpeer-review

Quasimodular forms as solutions of Modular differential equations

Grabner, P. J., 4 Jun 2020, (Accepted/In press) In : International Journal of Number Theory. 44 p.

Research output: Contribution to journalArticleResearchpeer-review

Repdigits as sums of three balancing numbers

Ddamulira, M., 25 Jun 2020, In : Mathematica Slovaca. 70, 3, p. 557-566

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Repdigits as sums of three Padovan numbers

Ddamulira, M., 1 Jul 2020, In : Boletín de la Sociedad Matemática Mexicana. 26, 2, p. 247 - 261

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Simultaneous interpolation and P-adic approximation by integer-valued polynomials

Frisch, S., 2020, (Accepted/In press) Rings and Factorizations. Facchini, A., Fontana, M., Geroldinger, A. & Olberding, B. (eds.). Springer, Cham

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Smooth squarefree and square-full integers in arithmetic progressions

Munsch, M., Shparlinski, I. E. & Yau, K. H., Jan 2020, In : Mathematika. 66, 1, p. 56-70

Research output: Contribution to journalArticleResearchpeer-review

Open Access

The Diamond ensemble: A constructive set of spherical points with small logarithmic energy

Etayo Rodriguez, M. D. U. & Beltran, C., Mar 2020, (Accepted/In press) In : Journal of Complexity. 22 p., 101471.

Research output: Contribution to journalArticleResearchpeer-review

2019

Approximation methods for piecewise deterministic Markov processes and their costs

Thonhauser, S. M., Leobacher, G., Kritzer, P. A. & Szölgyenyi, M., 2019, In : Scandinavian Actuarial Journal. 2019, 4, p. 308-335 28 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Arithmetic progressions in binary quadratic forms and norm forms

Elsholtz, C. & Frei, C., 2019, In : The bulletin of the London Mathematical Society. 2019, 51(4), p. 595-602

Research output: Contribution to journalArticleResearchpeer-review

Asymptotically optimal cubature formulas

Etayo, U., 2019.

Research output: Contribution to conferencePosterResearch

Characterizations of the ideal core

Leonetti, P., 15 Sep 2019, In : Journal of mathematical analysis and applications. 477, 2, p. 1063-1071 9 p.

Research output: Contribution to journalArticleResearchpeer-review

Circular automata synchronize with high probability

Aistleitner, C., D'Angeli, D., Gutierrez, A., Rodaro, E. & Rosenmann, A., 6 Jun 2019, In : arXiv.org e-Print archive. 19 p.

Research output: Contribution to journalArticleResearch

Comparison of probabilistic and deterministic point sets on the sphere

Grabner, P. & Stepaniuk, T., 2019, In : Journal of approximation theory. 239, p. 128-143 16 p.

Research output: Contribution to journalArticleResearchpeer-review

DENSITY OF POWER-FREE VALUES OF POLYNOMIALS

Lapkova, K. & Xiao, S. Y., 2019, In : Mathematika. 65, 4, p. 1038-1050

Research output: Contribution to journalArticleResearchpeer-review

External Fields and Uniform Distribution in Squares and Cubes

Brauchart, J., 11 Sep 2019. 1 p.

Research output: Contribution to conferencePosterResearch

Extreme values of the Riemann zeta function on the 1-line

Munsch, M. A., Aistleitner, C. & Mahatab, K., 2019, In : International mathematics research notices. 2019, 22, p. 6924-6932

Research output: Contribution to journalArticleResearchpeer-review

Generalised Beatty sets

Technau, M., Jul 2019, In : Notes on Number Theory and Discrete Mathematics. 25, 2

Research output: Contribution to journalArticleResearchpeer-review

Hausdorff and packing dimension of Diophantine sets

Marnat, A., 17 Apr 2019, In : arXiv.org e-Print archive.

Research output: Contribution to journalArticleResearch

Hyperuniform point sets on the sphere: deterministic aspects

Brauchart, J., Grabner, P. & Kusner, W., 2019, In : Constructive approximation. 2019, 50, p. 45–61 17 p.

Research output: Contribution to journalArticleResearchpeer-review

Improving temporal resolution of 3D Arterial Spin Labeling perfusion imaging by combining CAIPIRINHA encoding and spatio-temporal TGV reconstruction

Spann, S. M., Shao, X., Wang, D. JJ., Aigner, C. S., Schlögl, M., Bredies, K. & Stollberger, R., 2019, Proc. Intl. Soc. Mag. Reson. Med. 27.

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Kloosterman sums with twice-differentiable functions

Shparlinski, I. E. & Technau, M., 2019, In : Functiones et Approximatio, Commentarii Mathematici.

Research output: Contribution to journalArticleResearchpeer-review

Large sieve inequality for power moduli

Munsch, M., 20 Oct 2019, In : arXiv.org e-Print archive.

Research output: Contribution to journalArticleResearch

Limit points of subsequences

Leonetti, P., 15 Aug 2019, In : Topology and its applications. 263, p. 221-229 9 p.

Research output: Contribution to journalArticleResearchpeer-review

Measurable sequences

Paštéka, M. & Tichy, R., 1 Jan 2019, In : Rivista di Matematica della Universita di Parma. 10, 1, p. 63-84 22 p.

Research output: Contribution to journalArticleResearchpeer-review

MULTIDIMENSIONAL VAN DER CORPUT SETS AND SMALL FRACTIONAL PARTS OF POLYNOMIALS

Madritsch, M. & Tichy, R., 7 Jan 2019, In : Mathematika. 65, 2, p. 400-435

Research output: Contribution to journalArticleResearchpeer-review

Normal numbers with digit dependencies

Aistleitner, C., Becher, V. & Carton, O., 2019, In : Transactions of the American Mathematical Society. 2019, 372, p. 4425-4446

Research output: Contribution to journalArticleResearchpeer-review

On Baker’s explicit abc-conjecture

Chim, K. C., Shorey, T. N. & Sinha, S. B., 1 Jan 2019, In : Publicationes Mathematicae. 94, 3-4, p. 435-453 19 p.

Research output: Contribution to journalArticleResearchpeer-review

On Diophantine transference principles

Ghosh, A. & Marnat, A., 2019, In : Mathematical proceedings of the Cambridge Philosophical Society. 166, 3, p. 415-431 17 p.

Research output: Contribution to journalArticleResearchpeer-review

On feasibility of rate-independent stress paths under proportional deformations within hypoplastic constitutive model for granular materials

Kovtunenko, V., Krejčí, P., Krenn, N., Bauer, E., Siváková, L. & Zubkova, A. V., 2019, Mathematical Models in Engineering. Vol. Vol. 5, Issue 4, . p. 119 – 126

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Open Access

On the average sum of the $k$-th divisor function over values of quadratic polynomials

Lapkova, K. & Zhou, N. H., 17 Sep 2019, In : The Ramanujan Journal.

Research output: Contribution to journalArticleResearch

On the L2-norm of Gegenbauer polynomials

Ferizović, D., 19 Sep 2019, (In preparation) 6 p.

Research output: Working paperResearch

On the problem of Pillai with Padovan numbers and powers of 3

Ddamulira, M., 13 Oct 2019, In : Studia Scientiarum Mathematicarum Hungarica. 56, 3, p. 364–379 16 p.

Research output: Contribution to journalArticleResearchpeer-review

On the problem of Pillai with Tribonacci numbers and powers of 3

Ddamulira, M., 23 Aug 2019, In : Journal of Integer Sequences. 22, 5, p. 1-14 14 p., 19.5.6.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Optimal reinsurance for Gerber–Shiu functions in the Cramér–Lundberg model

Preischl, M. J. & Thonhauser, S., 2019, In : Insurance / Mathematics & economics. 87, 87, p. 82-91 10 p.

Research output: Contribution to journalArticleResearchpeer-review

Polynomial convolutions in max-plus algebra

Rosenmann, A., Lehner, F. & Peperko, A., 1 Oct 2019, In : Linear algebra and its applications. 578, p. 370-401 32 p.

Research output: Contribution to journalArticleResearchpeer-review

File
Open Access

Sets of lengths of factorizations of integer-valued polynomials on Dedekind domains with finite residue fields

Frisch, S., Nakato, S. & Rissner, R., Jun 2019, In : Journal of algebra. 528, p. 231-249 13 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Small Gál sums and applications

Bretèche, R. D. L., Munsch, M. & Tenenbaum, G., 27 Jun 2019, In : arXiv.org e-Print archive. 18 p.

Research output: Contribution to journalArticleResearch